MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. PINNACLE®; COMPOUNDER

B. BRAUN MEDICAL INC. PINNACLE®; COMPOUNDER
Catalog Number 601184
Medical Device Problem Code Application Program Problem: Dose Calculation Error (1189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical, inc.Internal report number (b)(4).The investigation is ongoing at this time.A follow-up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: customer reported during a live call, that on (b)(6) 2024, an infant in the nicu was being infused parental nutrition (tpn) and the infant's glucose levels dropped to 30.This happened just a few minutes after the tpn had been stated.Immediately the nurse practitioner removed the tpn and hung a d10% bag which stabilized the baby.The bag was returned to the pharmacy and sent to a lab for testing.Baby was 1.69 kilograms in weight and born the same day (b)(6) 2024.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The device involved in the reported incident was returned for evaluation.When the device was evaluated, the reported issue was not observed.The device operated as intended.Preventative maintenance was performed.All information concerning this reported incident has been included in our trend analysis of the product line.

Brand Name
PINNACLE®
Common Device Name
COMPOUNDER
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
1601 wallace drive
suite 150
carollton TX 75006 6690
Manufacturer Contact
jonathan severino
861 marcon blvd.
allentown, PA 18109
4847197287
MDR Report Key19919247
Report Number2523676-2024-00725
Device Sequence Number8104643
Product Code NEP
UDI-Device Identifier04046964957437
UDI-Public(01)04046964957437
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/26/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number601184
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown